# SDR IXXA060452O

- Difficulty date: June 21, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 78,755 hours, 24,305 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 305323001
- Part serial: ATI02622
- Condition: Leaking
- Location: Hyd System
- Part time: 78,755 hours, 24,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 AND A HALF HOURS INTO CRUISE FROM TAPA TO FHAW, THE HYDRAULIC QUANTITY STARTED DECREASING.  THE CREW SWITCHED TO EMERGENCY, AND THE LOSS OF HYDRAULIC FLUID STOPPED.  LOSS OF HYDRAULIC FLUID CHECK LIST WAS COMPLIED WITH AND THE CREW RETURNED TO TAPA AND LANDED.  MAINTENANCE FOUND THE WHEEL BRAKE CONTROL VALVE LEAKING.  THE WHEEL BRAKE CONTROL VALVE WAS REPLACED AND THE LEAK CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
